zbMATH — the first resource for mathematics

On the weakly almost periodic solutions of certain abstract differential equations. (English) Zbl 0336.34058

34G99 Differential equations in abstract spaces
34C25 Periodic solutions to ordinary differential equations
Full Text: EuDML
[1] Amerio L., Prouse G.: Almost periodic functions and functional equations. Van Nostrand Reinhold Company (1971). · Zbl 0215.15701
[2] Besicovitch A. S.: Almost periodic functions. Dover Publications, Inc. (1954). · Zbl 0065.07102
[3] Dunford N., Schwartz J. T.: Linear operators, part I. Interscience Publishers, Inc., New York (1958). · Zbl 0084.10402
[4] Maak W.: Fastperiodische Funktionen. Springer-Verlag, Berlin (1950). · Zbl 0037.05701
[5] Rao A. S.: On differential operators with Bohr-Neugebauer type property. Journal of Differential Equations, vol. 13 (1973), pp. 490-494. · Zbl 0242.34040
[6] Zaidman S.: Some asymptotic theorems for abstract differential equations. Proceedings of the American Mathematical Society, vol. 25 (1970), pp. 521 - 525. · Zbl 0206.38505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.